# SDR YENA20111217397

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 35,644 hours, 12,513 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: A7607
- Condition: Unserviceable
- Location: L1 Door
- Part time: 33,743 hours, 11,797 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 747 MCO-SJU, L1 DOOR SLIDE FOUND UNRAVELED DURING TAXI IN AT SJU.  AIRCRAFT WAS FERRIED TO BOS FOR SLIDE REPLACEMENT.  REMOVED AND REPLACED L1 DOOR SLIDE PER AMM 25-62-44.
